# SDR IPXA10560871

- Difficulty date: June 29, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660 S14-15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON WEB OF BS 660 FRAME (PN 143N1024-138DALU) .100" FROM EDGE OF TOOLING HOLE BETWEEN STR 15R AND STR 14R.  ACCOMPLISHED NDI INSPECTION AND WAS FOUND TO BE OK FOR SERVICE IAW ATS ER 10-3319.
